# SDR DALA2019100305653

- Difficulty date: October 3, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 47,409 hours, 24,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT BETWEEN FRAMES 67+16 INCHES TO 69+4 INCHES,  Y+1292.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, SRM 51-42-00, AND DWG 53472780.
